Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Spreading rash, itching, redness. Using benydryl spray. Rubella?

I have a moving rash, it started on my neck, a little on my face, my ears & on my scalp on my bottom hairline. It is itchy. It progressed and moved to my chest & entire torso within a few hours but it became a solid red skin discolouration rather than a bumpy or dotted rash. As it moved, it seemed to clear up where it had been previous. I had used spray benydryl as well as benydryl syrup, as I thought it may be hives. But didnt clear up. By bedtime, the redness spread down to thighs and arms. Overnight, awoken by itchy palms and in the morning the redness had moved down to ankles & feet. Now it seems like the rash has started all over again on scalp, face, neck, arm pits & arms... So far. Upon asking around to friends & family, it sounds like it could be mono or rubella. Would you be able to help me? I am a 35 year old female.
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Dermatologist 's  Response
Hi,

It seems that you may be having urticaria.

There may be some cause or it may be without cause..idiopathic.

Stress,weather,infection,worms,some diet,dust,fume anything can cause urticaria.

Blood tests may be done to find out some cause.

Antihistaminics like fexofenadine or levocetirizine may be taken till itch is relieved.

If embarassing , steroid in tappering dose would be helpful.

You consult dermatologist for firm diagnosis and treatment.

I hope you got my answer.

Thanks.

Dr. Ilyas Patel MD
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor